# SDR SWAA2024111851909

- Difficulty date: October 23, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN OPEN FASTENER HOLE; 3' AFT ON LEADING EDGE OF #1 SLAT SKIN AT ACTUATOR RIB STA 451.97. AREA MARKED. CRACKS FOUND IN OPEN FASTENER HOLE 3' AFT ON LEADING EDGE OF #1 SLAT SKIN AT ACTUATOR RIB STA 451.97. AREA MARKED.<[01] SLAT #1 WILL BE REPLACED ON FAULT TTG8Q00WCAVE;[02] VERIFIED STEP 1
